Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The mathematics of weir forms


Author: Allen P. Cowgill
Journal: Quart. Appl. Math. 2 (1944), 142-147
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/11627
MathSciNet review: 11627
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/11627
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society